# SDR VJ9800445

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE SKIN AT FS 967, L21-22R, BEYOND LIMIT IAW DC9 SRM 53-04, FIG 8.  BLENDED AREA, FABRICATED AND INSTALLED DOUBLER REPAIR IAW DC9 SRM 51-10-3, 53-31-0 FIG 8 AND 53-04 FIG 38.
